# SDR FDEA202311041826

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28482
- Aircraft time: 45,936 hours, 19,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: 112N310211
- Part serial: SN
- Condition: Unknown
- Location: Zone 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING UPPER SKIN DRAG BRACE FITTING HOLE #10 HAS OVERSIZED FASTENER BACB30NN10   INSTEAD OF BACB30NU09. REPAIR ACCOMPLISHED PER EA F-5730-T0376780 EA TITLE: WING - PLATES AND SKINS - LH WING   UPPER SKIN AT INBOARD PYLON DRAG FITTING, HOLE #10 FOUND WITH INCORRECT AND   OVERSIZED FASTENER DURING INSPECTION.  MAJOR REPAIR
